# SDR AALA202508255980

- Difficulty date: July 17, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56765
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO PASSENGER CABIN FLOOR SUPPORT LOCATED AT BS 950, FROM LBL 27 TO LBL 50. REPLACED SUPPORT PER AARD 51-00-05-1.
